Can your prescription cause weight gain?

“Some prescription medications can cause weight gain; up to several pounds in one month,” said Dr. Stephanie A. EricsonInternal Medicine physician with ARC Healthiness, on this ARC Healthcare Minute podcast. 

“Many medications are taken for chronic conditions and can cause significant weight gain over time,” says Dr. Ericson. “Including those that treat diabetes, high blood pressure, depression, seizures, and the list goes on.” In the podcast, Dr. Ericson says if you have concerns about a new prescription, talk to your doctor.

If you would like to learn more about ARC Healthiness and the different plans they offer, call 512-483-9595 today!

For more health tips from ARC doctors, tune into the weekly ARC Healthcare Minute which airs on KLBJ News Radio 590AM/99FM. You can also listen to podcasts from past episodes on the ARC website.

Uploaded via media manager.
Tags: None